EconPapers    
Economics at your fingertips  
 

Additive representation for preferences over menus in finite choice settings

Leandro Gorno

Journal of Mathematical Economics, 2016, vol. 65, issue C, 41-47

Abstract: This paper obtains an additive representation for preferences over subsets of a finite set relaxing the two substantive axioms in Kreps (1979) flexibility theorem. The result implies that the lottery structure and assumptions employed by Dekel, Lipman and Rustichini (2001) to identify the subjective state-space do not introduce extraneous restrictions on deterministic choice behavior. This property does not necessarily hold when additional axioms are imposed.

Keywords: Dynamic choice; Preference for flexibility; Preference for commitment (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406816300167
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Additive Representation for Preferences over Menus in Finite Choice Settings (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:65:y:2016:i:c:p:41-47

DOI: 10.1016/j.jmateco.2016.05.002

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:65:y:2016:i:c:p:41-47